# SDR AALA20101013TUL02

- Difficulty date: October 13, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 52,784 hours, 18,104 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING HAS PREVIOUS BLENDOUT AT THE OUTBOARD END NUMBER 9 SLAT.  RIGHT WING NUMBER 9 SLAT BLENDED AREA EXCEEDED LIMITS PER AARD 57-43-00-3.  REMOVED DAMAGED CORRODED SKIN AND INSTALLED DOUBLER PER AARD 57-43-00-1.
